Controllability distributions and systems approximations: a geometric approach

Share/Save/Bookmark

Ruiz, A.C. and Nijmeijer, H. (1994) Controllability distributions and systems approximations: a geometric approach. IEEE transactions on automatic control, 39 (7). pp. 1473-1476. ISSN 00189286

open access
[img]
Preview
PDF
480kB
Abstract:Given a nonlinear system we determine a relation at an equilibrium between controllability distributions defined for a nonlinear system and a Taylor series approximation of it. The value of such a relation is appreciated if we recall that the solvability conditions as well as the solutions to some control synthesis problems can be stated in terms of geometric concepts like controlled invariant (controllability) distributions. The relation between these distributions at the equilibrium will help us to decide when the solvability conditions of this kind of problems are equivalent for the nonlinear system and its approximation
Item Type:Article
Copyright:©1994 IEEE
Link to this item:http://purl.utwente.nl/publications/30174
Official URL:http://dx.doi.org/10.1109/9.299638
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140814